MathSciNet Relay Station
MathSciNet bibliographic data
MR738368 62F12 (60F05 60F15 62G99)
Athreya, Krishna B.; Ghosh, Malay; Low, Leone Y.; Sen, Pranab K. Laws of large numbers for bootstrapped $U$-statistics. J. Statist. Plann. Inference 9 (1984), no. 2, 185–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement